Posted by: ed | 2010-10-26


Hi Doc

I''''m 27 years old , went to the doc because of erectile D, and the doctor discovered i had high bp, and says this is causing it. is this true? im on bp tablets called cipla-perindopril 4mg(i only take a half tab daily) i think it makes it worse. Some day i can keep a erection, and other days not. Not sure what to do,really affecting me, do those tablets you can buy off the shelve work eg: Panalt work and are they safe to use?

Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Having hypertension at such a young age requires you to be investigated to exclude causes of secondary hypertension eg cardiac disease, renal disease, thyroid disorders etc. This should be your first step. Erectile dysfunction may be related to hypertension and it can also be a side effect of antihypertensives. Aim at controlling your blood pressure and if you still experience erectile dysfunction and think it is due to the tablets, discuss this with your doctor so he may consider an alternative. You can also consider using a PDE5inhibitor eg Viagara, Cialis, Levitra, all of which need to be prescribed by a doctor and they do have proven efficacy in treating erectile dysfunction.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: G | 2010-10-26

Irvin why don''t you grow up,because you clearly not mature enough to make any valuable comments, or to be on an adult forum. I wonder what type of person spits on someone else''s problems or abuse them by calling them names...

Reply to G
Posted by: irvin@nice guy | 2010-10-26

why dont u have sex with ed since u both sound like a couple of faaaags!

Reply to irvin@nice guy
Posted by: Nice Guy | 2010-10-26

OMG, one of the side effects is that it causes High blood pressure. besides that wasn''t a question.

Reply to Nice Guy
Posted by: OMG | 2010-10-26

Pop a viagra on the ''action'' days. maybe u just bored with your girlfriend/wife??

Reply to OMG

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.